# SDR FDEA201312162997

- Difficulty date: December 16, 2013
- Submitted: February 14, 2014
- Operation: Air carrier
- Aircraft: N963FD
- Make and model: Boeing 757-28A
- Aircraft serial: 24368
- Aircraft time: 68,637 hours, 22,009 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Stringer
- Part number: BAC1498203
- Condition: Corroded
- Location: Aft Cargo
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO BAY STRINGER 21L, BEHIND OUTFLOW VALVE IS WORN & CORRODED.  REMOVED CORROSION IAW SRM 51-10-02. FOUND OUT OF LIMITS IAW SRM53-00-03 FIG.101 DET.2.  REMOVED DAMAGED STRINGER SECTION IAW SRM 53-00-03 FIG.201 REPAIR 2 & 51-40-02 BS 1647-1655.   LOCATED &  DRILLED REPAIR PARTS IAW SRM 53-00-03 FIG.201 REPAIR 2 & 51-40-02. INSTALLED REPAIR IAW SRM53-00-03 FIG.201 REPAIR 2.   THIS IS A CATEGORY "A"  MAJOR REPAIR.
